# SDR DALA2020071902604

- Difficulty date: July 15, 2020
- Submitted: July 19, 2020
- Operation: Air carrier
- Aircraft: N364DX
- Make and model: Airbus A321-211
- Aircraft serial: 8530
- Aircraft time: 4,665 hours, 2,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND AFT L (13WL) EPCU BATTERY FAILED, REPLACED AFT L(13WL) BATTERY
